Alert archive / Indiana / Wind Chill Advisories in 2014
Wind Chill Advisory 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind chill advisory at Feb 25, 2014, 2:43 PM EST for 14 counties in Indiana. It took effect at Feb 26, 2014, 3:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2014, 2:43 PM EST (19:43 UTC)
- In effect from
- Feb 26, 2014, 3:00 AM EST
- Expired
- Feb 26, 2014, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 58 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 115 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
643 WWUS43 KIND 251943 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 243 PM EST TUE FEB 25 2014 ...WIND CHILL ADVISORY FOR PARTS OF CENTRAL INDIANA LATE TONIGHT AND EARLY WEDNESDAY... .A VERY COLD AIR MASS WILL ARRIVE IN CENTRAL INDIANA TONIGHT. THIS IN COMBINATION WITH WINDS AROUND 10 MPH WILL RESULT IN WIND CHILL VALUES AROUND 15 BELOW ZERO LATE TONIGHT AND EARLY ON WEDNESDAY MORNING. INZ021-028>031-035>043-260345- /O.NEW.KIND.WC.Y.0006.140226T0800Z-140226T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 243 PM EST TUE FEB 25 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY. * WINDS : WINDS AROUND 10 MPH ARE EXPECTED. * WIND CHILL VALUES: WIND CHILL VALUES AROUND 15 BELOW ZERO ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ PUMA
4 follow-up statements
926 WWUS43 KIND 260523 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1223 AM EST WED FEB 26 2014 ...WIND CHILL ADVISORY FOR PARTS OF CENTRAL INDIANA INTO EARLY WEDNESDAY... .A VERY COLD AIR MASS WILL ARRIVE IN CENTRAL INDIANA OVERNIGHT. THIS IN COMBINATION WITH WINDS AROUND 15 MPH WILL RESULT IN WIND CHILL VALUES AROUND 15 BELOW ZERO OVERNIGHT AND EARLY ON WEDNESDAY MORNING. INZ021-028>031-035>043-261330- /O.CON.KIND.WC.Y.0006.140226T0800Z-140226T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 1223 AM EST WED FEB 26 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. * WINDS : WINDS AROUND 10 MPH ARE EXPECTED. * WIND CHILL VALUES: WIND CHILL VALUES AROUND 15 BELOW ZERO ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
086 WWUS43 KIND 260841 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 341 AM EST WED FEB 26 2014 ...WIND CHILL ADVISORY FOR PARTS OF CENTRAL INDIANA THIS MORNING... .COLD AIR WILL CONTINUE TO MOVE INTO CENTRAL INDIANA THIS MORNING. THIS IN COMBINATION WITH WINDS AROUND 15 MPH WILL RESULT IN WIND CHILL VALUES AROUND 15Z BELOW TO 20 BELOW ZERO THIS MORNING. INZ021-028>031-035>043-261400- /O.CON.KIND.WC.Y.0006.000000T0000Z-140226T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 341 AM EST WED FEB 26 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. * WINDS : WINDS UP TO AROUND 15 MPH ARE EXPECTED. * WIND CHILL VALUES: WIND CHILL VALUES AROUND 15 BELOW TO 20 BELOW ZERO ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 50
396 WWUS43 KIND 260843 CCA WSWIND URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 343 AM EST WED FEB 26 2014 ...WIND CHILL ADVISORY FOR PARTS OF CENTRAL INDIANA THIS MORNING... .COLD AIR WILL CONTINUE TO MOVE INTO CENTRAL INDIANA THIS MORNING. THIS IN COMBINATION WITH WINDS AROUND 15 MPH WILL RESULT IN WIND CHILL VALUES AROUND 15 BELOW TO 20 BELOW ZERO THIS MORNING. INZ021-028>031-035>043-261400- /O.CON.KIND.WC.Y.0006.000000T0000Z-140226T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 343 AM EST WED FEB 26 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. * WINDS : WINDS UP TO AROUND 15 MPH ARE EXPECTED. * WIND CHILL VALUES: WIND CHILL VALUES AROUND 15 BELOW TO 20 BELOW ZERO ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 50 CORRECTED TYPO IN OVERVIEW
116 WWUS43 KIND 261348 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 848 AM EST WED FEB 26 2014 INZ021-028>031-035>043-261500- /O.EXP.KIND.WC.Y.0006.000000T0000Z-140226T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 848 AM EST WED FEB 26 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE THIS MORNING UNDER PARTLY SUNNY SKIES. AS A RESULT...THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 900 AM EST. WIND CHILL READINGS ARE EXPECTED TO REMAIN IN THE ZERO TO 10 BELOW ZERO RANGE FOR THE BALANCE OF THE DAY TODAY. $$ JAS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 25, 1:50 PM EST, 53 minutes earlier.
Area forecast discussion, Feb 25, 1:50 PM EST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 150 PM EST TUE FEB 25 2014 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 150 PM EST TUE FEB 25 2014 A QUICK MOVING AREA OF HIGH PRESSURE FOLLOWED BY A QUICK MOVING COLD FRONT AND YET ANOTHER SHOT OF ARCTIC AIR IS HEADED FOR CENTRAL INDIANA AS THE WORK WEEK ENDS. THERE WILL BE A CHANCE FOR SOME SNOW ON FRIDAY NIGHT A WARM FRONT APPROACHES FROM THE SOUTHWEST. HOWEVER THAT SYSTEM APPEARS RATHER WEAK AT THIS TIME. A STRONGER...MORE ORGANIZED STORM SYSTEM LOOKS TO PUSH INTO THE TENNESSEE AND OHIO VALLEYS ON SUNDAY NIGHT INTO MONDAY RESULTING IN A MORE SIGNIFICANT PRECIPITATION EVENT. && .NEAR TERM /TONIGHT/... ISSUED AT 150 PM EST TUE FEB 25 2014 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS HIGH PRESSURE IN PLACE OVER THE NORTHERN PLAINS...NOSING SOUTHEAST ACROSS ILLINOIS AND INTO CENTRAL INDIANA. SATELLITE IMAGES SHOWS SOME HIGH CLOUD ON THE SOUTH SIDE OF THE HIGH...ACROSS NB...KS AND MO DIVING ESE IN THE COLD FLOW ALOFT. NATIONAL RADAR MOSAICS SHOW NO PRECIP ASSOCIATED WITH THESE CLOUDS. WATER VAPOR IMAGERY CONTINUES TO SHOW BROAD TROUGHING STRETCHING FROM THE NORTHERN PLAINS THROUGH THE OHIO VALLEY AND EAST TOWARD THE EAST COAST. NORTHWEST LOWER LEVEL FLOW REMAINED IN PLACE ACROSS THE AREA WITH DEW POINT TEMPS IN THE TEENS. MAIN FORECAST CHALLENGE TONIGHT WILL BE TEMPS AND WIND CHILLS. FORECAST SOUNDINGS AND 850MB SURFACES SHOW GOOD COLD AIR ADVECTION CONTINUING THROUGH TONIGHT. NAM DEPICTS 850MB TEMPS FALLING TO -22C BY 12Z WED. TIME HEIGHTS ALSO SHOW GOOD SUBSIDENCE OVERNIGHT AS THE HIGH BUILDS IN ACROSS THE AREA. FORECAST SOUNDINGS ALSO SHOW HIGHER LEVELS BECOMING UNSATURATED AS THE HIGH CLOUDS DEPART OVERNIGHT. THUS WILL AIM FOR A PARTLY CLOUDY SKY THIS EVENING AND TREND TOWARD MOSTLY CLEAR BY DAYBREAK. LOWER LEVEL HEIGHTS SHOW A GOOD PRESSURE GRADIENT IS EXPECTED TO REMAIN IN PLACE OVERNIGHT...PROVIDING SOME MIXING. FURTHERMORE...CLOUDS WILL LINGER ACROSS THE STATE THROUGH THE EVENING. SNOW COVER IS PRETTY MUCH GONE ACROSS THE AREA. GIVEN THESE NON IDEAL RADIATIONAL COOLING CONDITIONS WILL TREND TOWARD A BLEND OF MAVMOS AND METMOS ON LOWS. GIVEN THE EXPECTED WIND CHILL VALUES...A WIND CHILL ADVISORY MAY BE NEEDED IN NORTHERN PARTS OF THE FORECAST AREA LATE TONIGHT. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 150 PM EST TUE FEB 25 2014 MAIN FORECAST CHALLENGE DURING THIS PERIOD WILL BE TEMPS. GFS AND NAM SUGGEST A SERIES OF QUICK MOVING HIGH PRESSURE SYSTEMS ALONG WITH A WEAK AND DRY COLD FRONT PUSHING THROUGH INDIANA AND THE OHIO VALLEY ON WEDNESDAY THROUGH FRIDAY. TIME HEIGHT SECTIONS AND FORECAST SOUNDINGS CONTINUE TO SHOW A DRY COLUMN UNTIL FRIDAY MORNING. EVEN ON FRIDAY AS A WARM FRONT APPROACHES FROM THE SOUTHWEST...FORECAST SOUNDINGS FAIL TO SHOW DEEP SATURATION WITH DRY AIR TRAPPED IN THE LOWER LEVELS FRONT THE PREVIOUS FEW DAYS WORTH OF ARCTIC AIR. THUS WILL TREND TOWARD A DRY FORECAST THIS PERIOD. AS FOR TEMPS...WITH COLD AIR ADVECTION YET MOSTLY SUNNY SKIES EXPECTED ON WEDNESDAY WILL STICK CLOSE TO GUIDANCE WHICH IS IN PRETTY GOOD AGREEMENT. ON WEDNESDAY NIGHT A QUICK MOVING YET DRY COLD FRONT WILL SWEEP ACROSS THE AREA. A GOOD PRESSURE GRADIENT LOOKS TO REMAIN IN PLACE ACROSS THE AREA PROVIDING MIXING AND HAMPERING COOLING. THUS WILL TREND LOWS AT OR ABOVE GUIDANCE. ANOTHER BLAST OF COLD AIR LOOKS TO ARRIVE NEAR 12Z THURSDAY IN THE WAKE OF QUICK MOVING COLD FRONT. WITH 850MB TEMPS ONCE AGAIN FALLING TO NEAR -18C BY 00Z FRIDAY WILL TREND FOR STEADY OR SLOWLY FALLING TEMPS IN A NON-DIURNAL FASHION. THURSDAY NIGHT LOOKS TO BE THE COLDEST NIGHT OF THIS PERIOD AS ARCTIC HIGH PRESSURE MOVES ACROSS INDIANA AND THE PRESSURE GRADIENT PRETTY MUCH DROPS TO NIL. CLEAR SKIES WILL BE EXPECTED. WILL ONCE AGAIN USE A BLEND OF THE MAVMOS AND THE METMOS FOR LOW TEMPS...LEANING CLOSER TO THE MAVMOS FOR THE MOST PART. WITH WARM AIR ADVECTION AND HIGH CLOUDS ARE EXPECTED TO ARRIVE THROUGH FRIDAY WILL TREND HIGHS TOWARD THE WARMER SIDE OF THE MEXMOS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... ISSUED AT 248 AM EST TUE FEB 25 2014 AS THE EXPRESSION GOES...MARCH COMES IN A LIKE A LION...THIS CERTAINLY APPEARS TO BE THE CASE WITH THIS EXTENDED FORECAST AS COLD TEMPERATURES AND MORE SNOW ARE IN STORE FOR CENTRAL INDIANA. THOUGH THIS PERIOD LOOKS VERY MESSY AT TIMES AND HARD TO BREAK DOWN...THE ENSEMBLES ARE SHOWING TWO DISTINCT SYSTEMS SET TO IMPACT THE AREA. THE FIRST IS MUCH WEAKER AND QUICK THAN THE SECOND. BROAD TROUGHING LOOKS TO REMAIN IN PLACE ACROSS THE REGION AND CONTINUING TO ALLOW COLD AIR TO SPILL OUT OF CANADA INTO THE GREAT LAKES AND OHIO VALLEY. THE FIRST SYSTEM...A WEAK UPPER SHORT WAVE WILL PUSH ACROSS THE AREA FRIDAY NIGHT AND BE THROUGH THE AREA BY SATURDAY. MODELS HAVE BEEN CONSISTENT IN DEPICTING THIS FEATURE AND THINK THERE IS JUST ENOUGH MOISTURE FOR IT TO BE ABLE TO PRODUCE SOME LIGHT SNOW ACROSS THE FORECAST AREA. FELT CONFIDENT ENOUGH TO INCREASE POPS FROM SLIGHT CHANCE TO CHANCE AT THIS TIME. SNOW ACCUMULATION...IF ANY...WILL BE MINIMAL. A SECOND AND BETTER ORGANIZED SYSTEM LOOKS TO PUSH ACROSS THE AREA ON SUNDAY NIGHT AND MONDAY. THIS SYSTEM LOOKS STRONG ENOUGH THAT IT DEVELOPS AN AREA OF LOW PRESSURE ACROSS THE TN VALLEY. PRECIPITATION FROM THIS SYSTEM LOOKS TO BEGIN SUNDAY...WITH SUNDAY NIGHT THE BEST CHANCES OF ALL (AND LIKELY POPS) WITH CHANCE POPS LINGERING INTO MONDAY AND MONDAY NIGHT. THERE IS SOME QUESTION WITH REGARD TO PRECIP TYPE DURING THE EVENT...MODELS HINTING AT FREEZING RAIN...BUT FOR NOW IT APPEARS COLD ENOUGH TO KEEP TYPE AT ALL SNOW. WILL NEED TO CLOSELY MONITOR THIS THOUGH. && .AVIATION /DISCUSSION FOR THE 25/1800Z TAF ISSUANCE/... ISSUED AT 1221 PM EST TUE FEB 25 2014 MVFR CEILINGS WILL LINGER THROUGH THE AFTERNOON...AND THEN GIVE WAY TO VFR CONDITIONS THIS EVENING FOR THE REMAINDER OF TAF PERIOD AS HIGH PRESSURE STRENGTHENS. THE ONLY OTHER CONCERN FOR TAF PERIOD WILL BE SOME GUSTY NORTHWEST WINDS...PROGGED TO INCREASE THIS EVENING. SUSTAINED SPEEDS WILL RANGE BETWEEN 12 TO 15 KTS WITH GUSTS UP TO 22 KTS THIS EVENING AND TONIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....SMF AVIATION...TDUD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 25, 4:05 AM EST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 405 AM EST TUE FEB 25 2014 INZ021-028>031-035>049-051>057-260915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- 405 AM EST TUE FEB 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: AREAS OF LIGHT SNOW EARLY TODAY. VERY COLD WIND CHILLS TONIGHT. FLOODING ALONG SOME STREAMS AND RIVERS. HAZARDS: SLIPPERY ROADS FROM LIGHT SNOW. WIND CHILLS OF 10 BELOW TO 15 BELOW ZERO. FLOODING AND POTENTIAL FOR ICE JAM FLOODING. TIMING: SNOW BEFORE 800 AM. WIND CHILLS AFTER MIDNIGHT. FLOODING ONGOING. DISCUSSION: WHILE ONE SYSTEM EXITS THE AREA EARLY THIS MORNING...A COLD FRONT WILL MOVE IN TONIGHT BRINGING IN ANOTHER ROUND OF COLD AIR FROM CANADA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: RIVER FLOODING WILL BE A PROBLEM THROUGH THE PERIOD. VERY COLD WIND CHILLS INTO FRIDAY. ACCUMULATING SNOW IS POSSIBLE SUNDAY. DISCUSSION: COLD AIR WILL REMAIN ACROSS CENTRAL INDIANA THROUGH THE WEEK. BELOW ZERO WIND CHILLS ARE POSSIBLE INTO FRIDAY. AN AREA OF LOW PRESSURE COULD BRING ACCUMULATING SNOW TO THE AREA SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>065-067>072-260915- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 405 AM EST TUE FEB 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: AREAS OF LIGHT SNOW EARLY TODAY AND AGAIN TONIGHT. VERY COLD WIND CHILLS TONIGHT. FLOODING ALONG SOME STREAMS AND RIVERS. HAZARDS: SLIPPERY ROADS FROM LIGHT SNOW. WIND CHILLS OF ZERO TO 10 BELOW ZERO. FLOODING AND POTENTIAL FOR ICE JAM FLOODING. TIMING: SNOW BEFORE 800 AM AND AGAIN TONIGHT. WIND CHILLS AFTER MIDNIGHT. FLOODING ONGOING. DISCUSSION: WHILE ONE SYSTEM EXITS THE AREA EARLY THIS MORNING...A COLD FRONT WILL MOVE IN TONIGHT BRINGING IN ANOTHER ROUND OF COLD AIR FROM CANADA ALONG WITH THE POTENTIAL FOR LIGHT SNOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: RIVER FLOODING WILL BE A PROBLEM THROUGH THE PERIOD. VERY COLD WIND CHILLS INTO FRIDAY. ACCUMULATING SNOW IS POSSIBLE SUNDAY. DISCUSSION: COLD AIR WILL REMAIN ACROSS CENTRAL INDIANA THROUGH THE WEEK. BELOW ZERO WIND CHILLS ARE POSSIBLE INTO FRIDAY. AN AREA OF LOW PRESSURE COULD BRING ACCUMULATING SNOW TO THE AREA SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
Nearby
Wind Chill Advisories in Indiana, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.